Mood : Blank
Signs and symptoms of phenacetin toxicity may initially be absent or vague. Untreated, overdose can lead to liver failure and death within days; paracetamol hepatotoxicity is, by far, the most common cause of acute liver failure in both the United States and the United Kingdom.
In recommended doses, paracetamol does not irritate the lining of the stomach, affect blood coagulation as much as NSAIDs, or affect function of the kidneys. However, some studies have shown that high dose-usage (greater than 2,000 mg per day) does increase the risk of upper gastrointestinal complications such as stomach bleeding.
Individuals that have overdosed on paracetamol, in general, have no specific symptoms for the first 24 hours. Although nausea, vomiting, and diaphoresis may occur initially, these symptoms, in general, resolve after several hours.
Haha , I don't think I'm gonna die but I realised that I consumed 11 tablets of Panadol within 2 hours without realising how much the dose was per tablet . I checked it this afternoon and it stated that each tablet contains 200mg . OMG , stomach bleeding !
But don't worry lah . Paling teruk also I get admitted to hospital only mah .
Evidence of liver toxicity may develop in one to four days, although, in severe cases, it may be evident in 12 hours. Right-upper-quadrant tenderness may be present.
No wonder I felt nauseous in school today and now I'm suffering from abdominal pain :(